# SDR P5CA9701844

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3530 · Portable Oxygen System
- Part: Clamp
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH CLAMP ON PORTABLE OXYGEN BOTTLE IN COCKPIT BROKEN.  REPLACED BRACKET ASSEMBLY PER BOEING MAINTENANCE MANUAL 35-31-00.
